ADVERTISEMENT

Q. When to expect periods after taking tablet Dronis 30 mg for 21 days?

Answered by
Dr. Poonguzhali Liston
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Aug 09, 2021

Hi doctor,

I have irregular periods. I started taking tablet Dronis 30 mg 25 days back and continued the medication for 21 days. I took the medicine every night after food. I noticed spotting on the next day of my medication, and it lasted for two days. And also, I got intimate five days after taking the medication. Again my second dose for the next 21 days starts from tomorrow. When should I expect my periods? I have tested thyroid, all profile and sugar tests, and all hormonal tests. The results are negative. I have not done any tests for PCOS till now.

Kindly help.

#

Hello,

Welcome to icliniq.com.

I understand your concern.

Spotting immediately after taking any hormonal pills is due to hormonal changes, and it is considered a minor side effect. The spotting will go away in the following cycles. If you have been taking the pills regularly (same time every day), there are no chances of getting pregnant. Since you had completed the course of medication five days ago, you should get your period by this week that is two to seven days after the pill.

So if you have not got your period within the expected date, do a pregnancy test to confirm that you are not pregnant and then start your pill for the next cycle as scheduled earlier and continue them regularly, even if you do not get periods. Because it takes two to three cycles for regular menstruation.

I hope this was useful.

If you have any other particular questions, do get in touch.

Regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can PCOS cause irregular periods?

Just get your urine pregnancy test done with early morning urine sample, if you are sexually active ...   Read full

I have irregular periods and vaginal dryness. Can IUD be the cause?

.. more details to understand what is going on. Can you explain the irregular periods, are they coming late? What kind of IUD (intrauterine device) do you have, copper or hormonal? Do you have any hirsutism or acne? Do you have any history of i...   Read full

I have irregular periods even after taking PCOS medicines for four months. Why?

.. your concern. Polycystic ovarian syndrome (PCOS) is a disorder that presents throughout life and is easily managed by medication and lifestyle changes. PCOS makes it difficult to conceive and may present with menstrual problems. This can also l...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.